# SDR ASAA2019051229318

- Difficulty date: May 12, 2019
- Submitted: May 16, 2019
- Operation: Air carrier
- Aircraft: N536AS
- Make and model: Boeing 737890
- Aircraft serial: 35203
- Aircraft time: 28,534 hours, 8,197 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Unknown
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU WILL NOT START / NO ROTATION. GROUNDED - YES. T/S APU WOULD NOT START 4 TIMES AND THREW MAINT MESSAGE 49-41012 NO APU ROTATION SHUTDOWN EACH TIME SHUTDOWN & RESET POWER TO A/C. PERFORMED FIM 49-40 TASK 803, APU STARTS AND OPERATES NRML ON ALL SUBSEQUENT ATTEMPTS WITH NO FAILURES OR FAULTS.
